# SDR COMA0260510

- Difficulty date: September 3, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 14,909 hours, 13,807 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Part number: 355924400
- Condition: Malfunctioned
- Location: L/H Pylon
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5983 L/H 14TH STAGE BLEED AIR DUCT WARNING. IFSD.REPLACED THE BLEED AIR LEAK SENSOR ELEMENT IN L/H ENGINE PYLON.
